Q. My sinus problem has increased in the last few months. Please help.

Answered by
Dr. Sandeep Shrestha
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Oct 01, 2020 and last reviewed on: Feb 10, 2021

Hi doctor,

I have sinus issue for a year. Previously, I will have a random flare-up of 20 to 25 percent a day in both the nostrils. It seems to be fully clogged and it returns back to normal on the rest of the day. The occurrence rate has got increased in the last few months. I have constant pressure with headaches for the last three days. I have pain in my cheeks and jaw. Occasionally, I have a yeasty smell when my sinus show flare-ups. Currently, I am taking cold medicines with a decongestant. I have also tried using Flonase but there is no improvement.

#

Hi,

Welcome to icliniq.com.

As per the history, you are suffering from rhinosinusitis. It is an inflammation of the mucosa of the nose and paranasal sinuses. The symptoms are frontal headache, facial fullness, nasal obstruction, nasal discharge, postnasal drip, hyposmia, decrease in concentration, difficulty in sleeping, and waking up with tiredness. You can take Amoxicillin 500 mg three times a day for seven days. You can use Mometasone furoate nasal spray one puff on each nostril two times a day for two weeks. You can take tablet Levocetirizine 5 mg at night for seven days. Take steam inhalation two times a day. Avoid having dust and cold.


Was this answer helpful?

 | 


Related Questions:
Worst Headache Ever? It Could be Brain Aneurysm!!

.. is a potentially fatal condition that needs emergency care. This article helps you understand this condition and educates you regarding your treatment options .. ...   Read full

I have running nose since childhood. How can I cure it?

It might be a cause of your recurrent nasal discharge ... If symptoms are very irritating, then you may try a course of nasal steroid spray for a period of one month and see the response ... I ha...   Read full

Is headache a side-effect of Nevanac ophthalmic suspension?

.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

7 Days COVID Care
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


Frequently Asked Questions About COVID-19 Vaccines
COVID-19 vaccines can be a real lifesaver. Read this to know the answers to the common questions and doubts on COVID-19 ...  Read more»
Female Sexual Arousal Disorder: Break the Shackles and Seek Help!!
This article throws light on Female Sexual Interest/Arousal Disorder, a common but least discussed sexual health topic a...  Read more»
Covaxin Vs Covishield
The coronavirus vaccines, Covaxin and Covishield, have received a green signal for restricted emergency use in India. In...  Read more»

Ask your health query to a doctor online?

Ask an ENT Otolaryngologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.